Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Professor of Mathematics



+44 (0)20 7594 8539h.zheng Website




6M16Huxley BuildingSouth Kensington Campus





Dr Zheng's research is stochastic control and optimization and financial mathematics.

Dr Zheng's personal web page can be found at

Selected Publications

Journal Articles

Zheng H, Jiang L, 2009, Basket CDS pricing with interacting intensities, Finance and Stochastics, Vol:13, ISSN:0949-2984, Pages:445-469

Czichowsky C, Westray N, Zheng H, 2011, Convergence in the Semimartingale Topology and Constrained Portfolios, Lecture Notes in Mathematics, Vol:2006, ISSN:0075-8434, Pages:395-412

Vinter, R.B., Zheng, H., 1997, Necessary Conditions for Optimal Control Problems with State Constraints, Trans.american Mathematical Society

Westray N, Zheng H, 2011, Minimal sufficient conditions for a primal optimizer in nonsmooth utility maximization, Finance and Stochastics, Vol:15, ISSN:0949-2984, Pages:501-512

Bian B, Miao S, Zheng H, 2011, Smooth Value Functions for a Class of Nonsmooth Utility Maximization Problems, SIAM Journal on Financial Mathematics, Vol:2, ISSN:1945-497X, Pages:727-747

More Publications